2017
Том 69
№ 9

All Issues

Groups of finite non-Abelian sectional rank

Dashkova O. Yu.

Full text (.pdf)


Abstract

We study non-Abelian locally finite groups and non-Abelian locally solvable groups of finite non-Abelian sectional rank and prove that their (special) rank is finite.

English version (Springer): Ukrainian Mathematical Journal 49 (1997), no. 10, pp 1494-1500.

Citation Example: Dashkova O. Yu. Groups of finite non-Abelian sectional rank // Ukr. Mat. Zh. - 1997. - 49, № 10. - pp. 1324–1331.

Full text